# SDR 04014662

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- Aircraft time: 6,565 hours, 5,477 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1104SD100501
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7643 CREWED RECEIVED A FLAP SYSTEM FAILURE MESSAGE AT 8 DEGREES.  CREW RETURNED TO YUL, FLIGHT LANDED UNEVENTFULLY, AND PASSENGERS DEPLANED NORMALLY.  THE NR 5 FLEX DRIVE SHAFT WAS FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
